Jump to content

jayboy.

Member Since 09 Jan 2010
Offline Last Active Sep 12 2013 04:58 AM

Topics I've Started

Accutane Help

11 September 2013 - 08:29 PM

Hey guys, sorry for the the caps in the title, I am just in need of some help regarding my treatment. Long story short, I am done 4.5 months of accutane and my face is clear. My doctor told me my course is finished, and all is great. However, something is very wrong. There are parts on my beard that are no longer growing in hair, If you google Alopecia Barbae this is what it looks to be like. The skin is lighter that the skin that can grow hair.There is about 25% of my beard area that is affected by this. So far I have only noticed this on my face. When googling it, it is said that one cause is an auto-immune disorder..which more than likely I would associate with the drug itself. Has anyone had experience with this or any insight into what could be the problem? Thanks in advance.


Accutane Help Please

03 May 2013 - 10:24 PM

Hey guys I will keep this short and sweet. Got prescribed accutane 40 mg twice a day. Got blood work on Tuesday, started accutane the same day. It is now friday, my doc called saying my white blood cell count was low prior to taking accutane and wants me to stop until blood test next week.

I've been stressed and have had terrible sleeps the last week (military) which could have contributed to this blood test.

I went out and bought vitamin c, vitamin E and garlic which are all known to increase white blood cell production. Bottom line is, I told her I'll stop talking it, probably won't. Should I be worried, or is this merely a precaution (liability..etc)..

After typing this, I realize it was neither short or sweet lol..

Thanks in advance!

Need some help!!! Honey??

01 April 2011 - 02:17 PM

Hi everyone. So like many of you I have been battling acne for many years, and yes it has been a battle. Comparable to D-Day, and the Gates of Mordor. Anyways! enough trying to put light on this situation, frankly it sucks.

I have been on Differin cream and Clindoxyl gel for around 5 years. Mixed in with a few Tetra-Cyclene courses as well. Haven't used Tetra-Cycline for around 3 years, however up until a month ago I was still using the creams.

I am getting real sick of all these chemicals I am lathering on my face, and still not having the skin I want. I have stopped these all together and have switched to honey masks, aspirin masks, tea tree oil cleanser and I also have an aloe-vera mineral spritz(Aloe, Rose water, Witch Hazel etc).

My regimen is usually as followed.
Wake up: Put on honey mask for 20-30 minutes.Wash with tea tree oil cleanser. Put on Aloe Spritz and then moisturize.

Night: Usually the same however sometimes I choose to sleep with honey on the face.

I have only started the honey around 2 days ago and have noticed a difference in my skin, however some new pimples are forming. Is this normal at first? For the record I am using "Organic Soliga Forest Honey" by Himalaya herbal healthcare. Can anyone google that and tell me their thoughts on that honey.

I go away to basic training within 3 weeks, so god only knows how much worse it'll get. Right now I may have on average 3-4 spots that may or may not be noticeable. I just want nice skin once and for all.

I also drink Apple Cider Vinegar mixed with water.

Any thoughts on my regimen?

Thanks for the help!

P.S I probably won't be allowed acne products at basic. So any one who has gone through that process have any tips for me? Thanks in advance.

Need some help!!!

04 February 2011 - 12:12 PM

Hi everyone. I will make this as straight to the point as possible. I am currently on Differin gel in the morning and Clindoxyl at night. This has kept my acne under control. I may have a few spots every now and the but generally very good.

My problem is that I will be in Thailand for the next 3 weeks (leaving feb 8th) and I don't know what to do. My products are photosensitive to light, and all Thailand is is sun, so that may not work out. My doctor recommended just taking the clindoxyl for the night time, and not using any of the creams during the morning, just sunscreen that will not affect my skin negatively.

So I have a few question.

1) Should I use an acne pad? One that isn't photosensitive for the morning, and then follow that up with sunscreen. I would hate not using (nothing) to treat acne during the day.

2) Will acne pads conflict with the clindoxyl gel I will be taking at night?

3) Even though I am using it (clindoxyl) at night, can't it still make my skin photosensitive for the morning or will washing it remove the problem?

Does anyone have recommendations for acne pads that are not photosensitive, which usually are the salicylic acid ones (not sure if that's spelled correctly).

Thanks in advance.